MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION EMBLEM? S-ICD; Implantable electrode

BOSTON SCIENTIFIC CORPORATION EMBLEM? S-ICD; Implantable electrode
Model Number 3501
Medical Device Problem Code Impedance Problem (2950)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/06/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that this subcutaneous implantable cardioverter defibrillator (s-icd) system exhibited high out of range system impedance measurements greater than 400 ohms.It was also observed the device was beeping.Technical services (ts) was contacted and recommended in clinic follow up because the patient was considered unprotected.This electrode remains in service.No adverse patient effects were reported.Additional information received detailed that this s-icd system was explanted and successfully replaced.No additional adverse patient effects were reported.
 
Additional Manufacturer Narrative
This product investigation is still in progress.This report will be updated when product investigation is complete.

Brand Name
EMBLEM? S-ICD
Common Device Name
Implantable electrode
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
Boston Scientific Corporation
road 698, lot no. 12
dorado PR 00646 -260
PR   00646-2602
Manufacturer Contact
mark mischke
4100 hamline avenue north
saint paul, MN 55112
+1(612)875-7234
MDR Report Key50933392
Report Number2124215-2026-51687
Device Sequence Number10725419
Product Code LWS
UDI-Device Identifier00802526599200
UDI-Public(01)00802526599200(17)210121
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P110042
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date01/21/2021
Device Model Number3501
Device Catalogue Number3501
Device Lot Number152529
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/11/2026
Initial Report FDA Received Date09/29/2026
Date Device Manufactured01/21/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age66 YR
Patient SexMale